# SDR MASA200601449

- Difficulty date: May 30, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 7,293 hours, 5,199 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6075 IAH.  CAPTAIN REPORTED O/B SPOILERON AND O/B FLIGHT SPOILER CAUTION MESSAGE ON FINAL.  MAINTENANCE RESET SYSTEM, PERFORMED SPOST AND IT OPS CHECKED GOOD WITH NO FURTHER FAULTS FOUND.
